International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 139 | Views: 224

Research Paper | Mathematics | Morocco | Volume 4 Issue 3, March 2015


Optimal Control Strategy for a Discrete Chikungunya Model

M. Alkama [2] | M. Rachik [4] | A. Bennar


Abstract: Throught history, anthropod-borne-viruses including Malaria, Dengue, Yellow fever or, more recently chikungunya, have existed, they maitain themselves in nature by going through a cycle between a host. Preliminary diagnosis of arbovirus infection is usually based on clinical presentations of symptoms, places and dates of travel, activities and epidemiological history of location where infection occured. Vector control measures, especially mosquito control are essential to reducing the transmission of disease by anthropod-borne-virus (arboviruses). In this paper, we give an optimal control strategy based on biological observations in the case of tropical disease chikungunya virus, transmitted by mosquitos of Aedes genus. Until no effective treatment have been yet discovered, two main efforts to limit chikungunya infections are introduced in this study and for which optimal control theory is applied, using numerical simulations to prove the effectiveness of the approach.


Keywords: optimal control, chikungunya, discrete time, numerical simulations


Edition: Volume 4 Issue 3, March 2015,


Pages: 398 - 404


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top